Home » Pub-Topic: Partial Differential Equations, Pub-Type: Articles in International Journals

PAPER: Pairs of positive solutions for p-Laplacian equations with sublinear and superlinear nonlinearities which do not satisfy the AR-condition

REF. DATE:8 September 2009 CREATED/MODIFIED: 19 January 2012 293 views No Comment

Pairs of positive solutions for p-Laplacian equations with sublinear and superlinear nonlinearities which do not satisfy the AR-condition (with N.S. Papageorgiou), Nonlinear Analysis TMA 70(2009), 3854-3863.
(myid-37)

Leave your response!

You must be logged in to post a comment.